Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 
 

 

$ \mathrm{L}^p$ estimates for a singular entangled quadrilinear form


Author: Polona Durcik
Journal: Trans. Amer. Math. Soc. 369 (2017), 6935-6951
MSC (2010): Primary 42B15; Secondary 42B20
DOI: https://doi.org/10.1090/tran/6850
Published electronically: March 30, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove $ \mathrm {L}^p$ estimates for a continuous version of a dyadic quadrilinear form introduced by V. Kovač (2012). This improves the range of exponents from the prequel of the present paper.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 42B15, 42B20

Retrieve articles in all journals with MSC (2010): 42B15, 42B20


Additional Information

Polona Durcik
Affiliation: Mathematisches Institut, Universität Bonn, Endenicher Allee 60, 53115 Bonn, Germany
Email: durcik@math.uni-bonn.de

DOI: https://doi.org/10.1090/tran/6850
Received by editor(s): July 5, 2015
Received by editor(s) in revised form: October 1, 2015
Published electronically: March 30, 2017
Article copyright: © Copyright 2017 American Mathematical Society